MAUDE Adverse Event Report: MIO®; UNO INSET II 80/6 PCC GREY MIMX

MIO®; UNO INSET II 80/6 PCC GREY MIMX
Model Number MMT-965
Medical Device Problem Codes Detachment of Device or Device Component (2907); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.On (b)(6) 2021, it was reported that the patient's infusion set's tubing had disconnected at the site while inserting the set.The site location was her abdomen, and the pump was not used yet.The infusion sets were stored in a closet.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.Currently, her blood glucose level was 134 mg/dl.No further information available.
 
Event or Problem Description
On (b)(6) 2022: follow up information was submitted to add date of this report and to update the awareness date.Moreover, the result of complaint investigation of returned used device (one introducer needle), showed that the visual test result was within specifications.Based on the result: medical device problem code, component code, type of investigation code, investigation findings code and investigation conclusions code were updated.Unomedical reference number (b)(4) event occurred in the united states on (b)(6) 2021, it was reported that the patient's infusion set's tubing had disconnected at the site while inserting the set.The site location was her abdomen, and the pump was not used yet.The infusion sets were stored in a closet.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.Currently, her blood glucose level was 134 mg/dl.No further information available.

Brand Name
MIO®
Common Device Name
UNO INSET II 80/6 PCC GREY MIMX
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key12364200
Report Number3003442380-2021-00404
Device Sequence Number14536267
Product Code FPA
UDI-Device Identifier05705244007796
UDI-Public05705244007796
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date06/01/2022
Device Model NumberMMT-965
Device Lot Number5287817
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2021
Supplement Date Received by Manufacturer02/28/2022
Initial Report FDA Received Date08/25/2021
Supplement Report FDA Received Date03/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown